# SDR SWIA200616411

- Difficulty date: March 14, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 4,029 hours, 3,479 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Yoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH1 INOP STATUS MSG ILLUMINATES IN FLIGHT.  REPLACED CA'S STAB TRIM SWITCH ON YOKE.  OPERATIONAL CHECK GOOD IAW MM 27-41-00.
